Needham Heights, MA
A 94-year-old male asked:
1 month after slow 4wk.taper off celexa (citalopram) 30 mg. ? discontinuation syndrome? can i go back on full 30 mg? or do i slowly increase from 10mg ? 94 yr.
1 doctor answer • 2 doctors weighed in
Dr. Joseph Weineranswered
Psychiatry 44 years experience
Speak with your MD: 30mg is a large dose for a 94 year old, so you need to coordinate this with your md. I'm not criticizing the dose. Rather, please don't accept internet advice about dosing - this is something you have to speak with the physician who is prescribing the medication. Your health is too important to accept general advice about a specific question from a physician who hasn't examined or diagnosed you.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsReviewed >2 years ago
Last updated May 8, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.